Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pistolpete463

Accutane and Antacids

Hello everyone.

I have always had acid reflux and was recently diagnosed with GERD, after about 4 months on nexium my GERD stopped. However, now that i have started taking accutane (just took my third pill today) i am starting to notice it coming back.

I was wondering if anyone knows if it is safe to take an antacid with accutane ?

thanks

Share this post


Link to post
Share on other sites

Ask your derm or it will probably be easier to just call the pharmacist. No one on here knows.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×